# SDR IPXA2025051302276

- Difficulty date: May 4, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 26,255 hours, 15,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 339065
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL TEST OF EMERGENCY POWER-SUPPLY UNITS BITE CHECK- FAILED REMOVED AND REINSTALLED BATTERY 29WL IAW AMM 33-51-14. NORMAL OPERATION OF THE TEST FUNCTION RESTORED IAW AMM 33-51-00/0501. OK FOR SERVICE.
